# SDR YENA2024052800787

- Difficulty date: May 23, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N985JT
- Make and model: Airbus A321-231
- Aircraft serial: 07798
- Aircraft time: 27,491 hours, 5,406 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT#1774, LAX-EWR. (AIRCRAFT PERFORMED AN AIR TURN BACK TO LAX AND DECLARED AN EMERGENCY) 'GREEN HYD LOW LEVEL ECAM ON CLIMB OUT; FOUND FITTING ON ELECTRO VALVE LEAKING NEXT TO FILTER HOUSING SPLIT O-RING. REPLACED O-RING ON ELECTRO VALVE OPERATED FLIGHT CONTROLS NUMEROUS TIMES RAN #1 ENG 3 TIMES NO LEAKS NOTED SERVICED HYD TO NORM OPERATING LVL FLUID STAYED THE SAME. 27-34-07 RAN ENG PER 71-00-00.'
